I first want to thank all the wonderfully supportive readers I have out there. Ya’ll always know the right things to say (or DO, even if you didn’t say anything directly to me). I told one sister (and Del) just after writing the post because it seemed obvious to me that not acknowledging it was only giving it more power. My sis was awesome and I’m feeling better about it.
To answer some, I have considered that it could be Tamoxifen/Zoladex related, although I haven’t really seen anything saying that this is a common side effect (though that doesn’t mean it’s not, of course). I did not do Taxol or whatever as my chemo was different than the US standard. (I did “FEC”.) I will follow the sage advice of fellow former-BC friends and give it 2-3 weeks before officially worrying. Work has decided that I will not go back for a few more months (a long stupid story, will explain later!) so I’ve got the time to get it checked out. I’ll drop an email to my doctor and see what he says. I will let ya’ll know once I hear.
Thanks again for understanding so perfectly. (You have it nailed also that I feel silly taking things to my doctor that might be innocuous, even though that’s what he’s there for.) You rock!